Alert archive / New Jersey / Small Craft Advisories in 2014
Small Craft Advisory 114, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 30, 2014, 3:22 PM EST. It took effect at Dec 31, 2014, 9:38 AM EST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2014, 3:22 PM EST (20:22 UTC)
- In effect from
- Dec 31, 2014, 9:38 AM EST
- Expired
- Jan 2, 2015, 6:00 AM EST
- In force
- 44 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
479 WHUS71 KPHI 302022 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 PM EST TUE DEC 30 2014 ANZ454-455-311000- /O.CAN.KPHI.SC.Y.0113.000000T0000Z-141230T2100Z/ /O.NEW.KPHI.SC.Y.0114.141231T2300Z-150101T1100Z/ COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 322 PM EST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EST THURSDAY. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>452-311000- /O.NEW.KPHI.SC.Y.0114.141231T1500Z-150101T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 322 PM EST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 6 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 6 AM EST THURSDAY. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-453-311000- /O.NEW.KPHI.SC.Y.0114.141231T2300Z-150101T1100Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 322 PM EST TUE DEC 30 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EST THURSDAY. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
457 WHUS71 KPHI 310835 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 AM EST WED DEC 31 2014 ANZ450>452-312145- /O.EXT.KPHI.SC.Y.0114.141231T1800Z-150101T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 335 AM EST WED DEC 31 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THURSDAY... * LOCATIONS...THE NORTHERN AND CENTRAL NEW JERSEY COASTAL WATERS. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT, MAINLY LATER TONIGHT AND THURSDAY. * SEAS...2 TO 4 FEET. * CONFIDENCE FOR GUSTS 25 KT OR HIGHER: AVERAGE FOR TODAY AND ABOVE AVERAGE THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-453>455-312145- /O.EXT.KPHI.SC.Y.0114.141231T2300Z-150101T2300Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 AM EST WED DEC 31 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST THURSDAY... * LOCATIONS...SOUTHERN NEW JERSEY AND DELAWARE ATLANTIC COASTAL WATERS AS WELL AS LOWER DELAWARE BAY. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT, MAINLY THURSDAY. * SEAS...2 TO 4 FEET. * CONFIDENCE FOR GUSTS 25 KT OR HIGHER: AVERAGE FOR TONIGHT AND ABOVE AVERAGE THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
416 WHUS71 KPHI 311438 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 938 AM EST WED DEC 31 2014 ANZ450>452-010200- /O.EXT.KPHI.SC.Y.0114.141231T1438Z-150101T2300Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 938 AM EST WED DEC 31 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY... * LOCATIONS...THE NORTHERN AND CENTRAL NEW JERSEY COASTAL WATERS. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. WINDS WILL DROP FOR A BIT THIS AFTERNOON BEFORE PICKING UP AGAIN THIS EVENING. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-453>455-010200- /O.CON.KPHI.SC.Y.0114.141231T2300Z-150101T2300Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 938 AM EST WED DEC 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM EST THURSDAY... * LOCATIONS...SOUTHERN NEW JERSEY AND DELAWARE ATLANTIC COASTAL WATERS AS WELL AS LOWER DELAWARE BAY. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
921 WHUS71 KPHI 312039 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 PM EST WED DEC 31 2014 ANZ450>452-011000- /O.EXT.KPHI.SC.Y.0114.000000T0000Z-150102T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 339 PM EST WED DEC 31 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY... * LOCATIONS...THE NORTHERN AND CENTRAL NEW JERSEY COASTAL WATERS. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ453>455-011000- /O.EXT.KPHI.SC.Y.0114.141231T2039Z-150102T0500Z/ COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 339 PM EST WED DEC 31 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST THURSDAY NIGHT... * LOCATIONS...SOUTHERN NEW JERSEY AND DELAWARE ATLANTIC COASTAL WATERS. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ431-011000- /O.EXT.KPHI.SC.Y.0114.141231T2039Z-150101T2300Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 339 PM EST WED DEC 31 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THURSDAY... * LOCATIONS...LOWER DELAWARE BAY. * WINDS...WEST 5 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 30, 9:44 AM EST, 5 hours 38 minutes earlier.
Area forecast discussion, Dec 30, 9:44 AM EST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 AM EST TUE DEC 30 2014
.SYNOPSIS...
HIGH PRESSURE STRETCHED FROM THE ROCKIES INTO THE NORTHEAST USA WILL
MOVE TO THE MARITIMES NEXT SATURDAY WHEN LOW PRESSURE DEVELOPS OVER
THE OHIO VALLEY. THE LOW INTENSIFIES AS IT MOVES TO MAINE LATE
SUNDAY AND WHIPS A COLD FRONT OFF THE EAST COAST. HIGH PRESSURE
BRIEFLY FOLLOWS MONDAY BEFORE WEAK LOW PRESSURE DEVELOPS OVER THE
EASTERN GREAT LAKES MONDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE STEPPING DOWN TO A COLDER AIRMASS CONTINUES TODAY. ON THE
SYNOPTIC LEVEL, A WEAK SHORT WAVE TROUGH IS FORECAST TO GLANCE BY
OUR AREA THROUGH THE DAY. THIS IS ACCOMPANIED BY DECENT SHORT
WAVE ENERGY, HOWEVER IT IS MOSTLY IN THE FORM OF CHANNELIZED
VORTICITY AS IT IS SHEARED EASTWARD. THE THERMAL GRADIENT CONTINUES
TO SETTLE SOUTHWARD GIVEN CAA, HOWEVER SOME ISENTROPIC LIFT WILL
GENERATE SOME LIGHT PRECIPITATION TO OUR SOUTH. IT IS POSSIBLE THIS
GRAZES SOUTHERN DELAWARE AND OUR SOUTHERN EASTERN MARYLAND SHORE
ZONES, HOWEVER ENOUGH DRYING MAY ALLOW THIS TO BE ALOFT OR JUST IN
THE FORM OF SPRINKLES/FLURRIES. GIVEN THAT THIS AREA GENERALLY GETS
GRAZED BY SOME LIFT THROUGH ABOUT MIDDAY, WE JUST CARRIED A CHC OF
SPRINKLES OR FLURRIES.
A FEW FLURRIES/LIGHT SNOW SHOWERS ARE MAKING THEIR WAY INTO THE
POCONOS THIS MORNING AS EASTERN GREAT LAKES MOISTURE SETTLES
SOUTHEASTWARD SOME. OTHERWISE, MOST AREAS WILL REMAIN DRY TODAY.
THE MOISTURE ADDED BY THE EASTERN GREAT LAKES IS HELPING TO MAINTAIN
AN AREA OF STRATOCUMULUS SOUTHEASTWARD. A VERY STRONG SURFACE HIGH
CENTERED IN THE NORTHERN PLAINS HOWEVER IS EXPANDING EAST ALL THE
WAY INTO OUR AREA. THIS WILL HELP STRENGTHEN THE SUBSIDENCE THROUGH
THE DAY, WHICH CAN BE SEEN AS AN INVERSION IN THE FORECAST SOUNDINGS
FROM NORTH TO SOUTH. WHILE THE AIRMASS IS DRYING, ESPECIALLY WITH A
NORTHERN EXTENT, THERE COULD BE MORE STRATOCUMULUS DEVELOPMENT UNDER
THE INVERSION FOR A TIME. OTHERWISE, MID TO HIGH LEVEL CLOUDS WILL
MOVE ACROSS THE REGION GIVEN THE PRESENCE OF A SOUTHWESTERLY UPPER-LEVEL
JET. OVERALL, THE SKY COVER FORECAST COULD BE A LITTLE TRICKY BUT
ENOUGH DRYING SHOULD HELP THIN OUT ANY CLOUDS FROM NORTH TO SOUTH BY
LATE IN THE DAY.
AS FOR THE HIGH TEMPERATURES, WE USED AN EVEN BLEND OF THE NAM/GFS
MOS THEN MADE SOME LOCAL TWEAKS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
WHILE THE MID AND UPPER-LEVEL FLOW REMAINS GENERALLY ZONAL, ANOTHER
SHORT WAVE TROUGH IS FORECAST TO APPROACH TOWARD DAYBREAK. AS THIS
APPROACHES FROM THE GREAT LAKES REGION, THE CAA WILL BE MAINTAINED.
THIS FEATURE MAY BRING SOME INCREASE IN CLOUDS WITH IT ESPECIALLY
LATE ACROSS THE WEST. ANY LEFTOVER MID TO HIGH LEVEL CLOUDS MAINLY
SOUTH SHOULD BE SETTLING OFFSHORE AS A SHEARING SHORT WAVE DEPARTS.
IN ADDITION ANY LINGERING STRATOCUMULUS SHOULD DISSIPATE, ALTHOUGH
THIS COULD HOLD ON A LITTLE LONGER MAINLY ACROSS THE POCONOS IF
ENOUGH MOISTURE IS TRAPPED BELOW THE INVERSION. OTHERWISE, THE
RATHER STRONG SURFACE HIGH CENTERED WELL TO OUR WEST CONTINUES TO
STRETCH EAST ALL THE WAY TO THE MID ATLANTIC.
WE ARE EXPECTING A COLD NIGHT ACROSS THE ENTIRE AREA. SINCE THE DEW
POINTS ARE LOW AND WINDS ARE ANTICIPATED TO BE LIGHT, TEMPERATURES
SHOULD DROP FAIRLY QUICKLY IN THE EVENING WHERE LITTLE TO NO CLOUDS
ARE PRESENT. AS FOR THE LOW TEMPERATURES, WE USED A NAM/GFS MOS
BLEND BUT THEN WENT LOWER FOR SOME OF THE TYPICALLY COLDER LOCALES.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
500MB: THE COLD VORTEX NORTH OF HUDSON BAY ROTATES SOUTH AND EAST...
EVENTUALLY INTO NORTHERN QUEBEC BY WEEKS END. MEANWHILE A CLOSED
LOW IN THE FAR SW USA OPENS UP AND WEAKENS INTO THE CONFLUENCE
ZONE BETWEEN THE NORTHERN AND SOUTHERN STREAMS OVER THE OHIO
VALLEY NEXT WEEKEND AND ZIPS OFF TO THE NORTHEAST OF MAINE BY
MONDAY.
TEMPERATURES: JANUARY STARTS OFF 3 TO 6 DEGREES COLDER THAN NORMAL
ON THURSDAY WARMING TO NEAR NORMAL FRIDAY AND A BIT ABOVE NORMAL
SATURDAY. CALENDAR DAY AVERAGE TEMPERATURES MAY BE AS MUCH AS 10
DEGREES ABOVE NORMAL SUNDAY BEFORE PROBABLY TUMBLING BELOW NORMAL
MONDAY.
FORECAST BASIS: IN A NUTSHELL AND UNLESS OTHERWISE NOTED WITHIN
THE DAILIES. THIS FORECAST IS A 50 50 BLEND OF THE 00Z/30 MAV/MET
FOR WEDNESDAY-THURSDAY. THEN THE 00Z/30 MEX MOS WAS BLENDED WITH THE
PRIOR PHI FORECAST THURSDAY NIGHT AND FRIDAY. 0542Z/30 WPC D4-8
ELEMENTS OF DEWPOINTS/WIND/SKY/POP/ MAX-MIN TEMPS WERE USED FOR
THE LONGER RANGE ALTHOUGH WE INCREASED THE LIGHT WPC WINDS SATURDAY
AFTERNOON-SUNDAY.
HAZARDS...SEVERAL HOURS OF A WINTRY MIX SATURDAY AFTERNOON/EVENING
I-78 REGION NORTHWARD SHOULD TURN TO RAIN FROM SOUTHEAST TO NORTHWEST
LATER SATURDAY NIGHT.
THE DAILIES...
I'VE KEPT THIS SHORT SINCE MOST OF THE WX PROBLEMS WILL BE OCCURRING
NEXT WEEKEND AND THE FOLLOWING WEEK.
WEDNESDAY...MOSTLY CLEAR. GUSTY WEST-NORTHWEST WIND 20-25 MPH DURING THE
DAY.
THURSDAY...PARTLY CLOUDY OR MOSTLY CLEAR. GUSTY WEST TO SOUTHWEST WIND
TO 25 MPH.
FRIDAY...VARIABLE HIGH CLOUDINESS. GUSTY WEST WIND TO 25 MPH SHIFTING
TO NW IN THE AFTERNOON AS THE HIGH PRESSURE SYSTEM WHICH HAD WEAKENED
TO THE CAROLINAS IS ABOUT TO REDEVELOP NORTHEASTWARD CHANGING THE
ISOBARIC SURFACE WIND PATTERN TO A MORE NORTHERLY COMPONENT BY THE
END OF FRIDAY.
SATURDAY-EARLY SUNDAY...CLOUDY. PCPN PROBABLY DEVELOPS SATURDAY
AFTERNOON...PROBABLY RAIN SOUTHEAST OF I-95 AND SNOW TO MIXED PCPN
NORTHWEST OF I-95. MOST OF THE PCPN SATURDAY NIGHT INTO EARLY SUNDAY.
PLEASE SEE WPC D4-5 QPF. SLIGHT CHC ISOLATED THUNDER IN THE STRONG
WAA PATTERN ALOFT BUT THUNDER IS NOT IN THE GRIDS. LOW TEMPS SAT NIGHT
SHOULD OCCUR NEAR 7 PM SATURDAY EVENING WITH A SLOW RISE IN TEMPS
LATE AT NIGHT.
LATER SUNDAY...BLUSTERY AND MILD. GUSTY WEST WIND 30 MPH.
MONDAY...PARTLY CLOUDY. GUSTY W-NW WIND 20-25 MPH DIMINISHES LATE
AS THE PRESSURE GRADIENT RELAXES.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TODAY...VFR, WITH A CEILING AT TIMES AT OR ABOVE 5000 FEET.
NORTH-NORTHEAST WINDS LESS THAN 10 KNOTS, BECOMING NORTHWEST
DURING THE AFTERNOON.
TONIGHT...VFR. NORTHWEST WINDS AROUND 5 KNOTS, BECOMING LIGHT AND
VARIABLE TO LOCALLY CALM.
OUTLOOK...
WEDNESDAY THROUGH FRIDAY...MAINLY VFR. GENERALLY WESTERLY WINDS
GUST 20-25 KT EACH MIDDAY-AFTERNOON. CONFIDENCE: ABOVE AVERAGE.
SATURDAY...VFR CIGS AND LIGHT WIND. CONFIDENCE: ONLY AVERAGE DUE
TO CONCERN ABOUT TIMING THE START OF PCPN. PCPN COULD BEGIN BEFORE
NOON?
SATURDAY AFTERNOON AND NIGHT...A CHANCE OF RAIN AROUND KTTN, KPNE,
KPHL, KILG, KMIV AND KACY...POSSIBLY BRIEFLY MIXED WITH SLEET OR
SNOW AT THE START. MEANWHILE...MIXED PRECIPITATION PROBABLY DEVELOPS
AT KRDG AND KABE. BEFORE CHANGING TO RAIN AT NIGHT. THE PRECIPITATION
SHOULD LOWER CONDITIONS INTO THE MVFR AND IFR RANGES LATE DAY OR MORE
LIKELY AT NIGHT. CONFIDENCE: SLIGHTLY ABOVE AVERAGE.
&&
.MARINE...
A WEAK SURFACE LOW PRESSURE WILL SLIDE TO OUR SOUTH DURING TODAY.
THIS WILL KEEP A TIGHTER PRESSURE GRADIENT IN OUR AREA, HOWEVER THIS
LOOKS TIGHTEST TO OUR SOUTH. THE BETTER CAA IS FORECAST TO ARRIVE
FROM AROUND DAYBREAK AND THEREAFTER, HOWEVER THE PRESSURE GRADIENT
THEN RELAXES SOME DURING THE AFTERNOON. THE MODEL GUIDANCE IS NOT
ALL THAT EXCITED ABOUT ADVISORY LEVEL GUSTS ACROSS THE SOUTHERN
WATERS, WITH JUST 15-20 KNOTS IN THE MIXING LAYER. THE NORTH TO
NORTHEAST FLOW COULD STILL BUILD THE SEAS OFF OF DELAWARE TO 5 FEET,
HOWEVER IT APPEARS TO BE A MARGINAL SITUATION. WE ARE COMING UP WITH
GUSTS BELOW 25 KNOTS ON LOWER DELAWARE BAY, THEREFORE WE WILL CANCEL
THE ADVISORY HERE. WE WILL ALSO CANCEL THE ADVISORY FOR THE COASTAL
WATERS FROM LITTLE EGG INLET TO CAPE MAY. OTHERWISE, THE WINDS TURN
MORE NORTHWESTERLY THIS AFTERNOON AND TONIGHT WITH CONDITIONS
EXPECTED TO BE REMAINING OR LOWERING BELOW ADVISORY CRITERIA.
OUTLOOK...
WEDNESDAY THROUGH FRIDAY...SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED
WITH A GUSTY WEST NORTHWEST WIND WEDNESDAY AND A GUSTY WEST SOUTHWEST
WIND THURSDAY INTO FRIDAY BEFORE THE WIND TURNS NW LATE FRIDAY.
CONFIDENCE: ABOVE AVERAGE.
NO SCA ISSUANCE ATTM FOR WEDNESDAY SINCE WE ALREADY HAVE AN SCA GOING
FOR THE DE COAST AND CONFIDENCE SLIGHTLY BELOW 80 PCT FOR SATURDAY
AFTERNOON.
FRIDAY NIGHT AND SATURDAY MORNING...NO MARINE HEADLINES ARE ANTICIPATED.
CONFIDENCE: AVERAGE.
LATE SATURDAY...SCA EXPECTED FOR E-SE FLOW. CONFIDENCE: AVERAGE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ANZ454-
455.
&&
SYNOPSIS...DRAG
NEAR TERM...GORSE/MEOLA
SHORT TERM...GORSE
LONG TERM...DRAG
AVIATION...DRAG/GORSE
MARINE...DRAG/GORSEHazardous weather outlook, Dec 30, 3:58 AM EST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 AM EST TUE DEC 30 2014 NJZ001-007>010-PAZ054-055-060>062-101-103-105-310900- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 358 AM EST TUE DEC 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE MAY BE A PERIOD OF SNOW CHANGING TO SLEET AND FREEZING RAIN SATURDAY AFTERNOON-EVENING BEFORE CHANGING TO RAIN SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-102-104-106- 310900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 358 AM EST TUE DEC 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-310900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 AM EST TUE DEC 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.